Paragard problems? - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 07-13-2010, 10:08 PM - Thread Starter
 
funfunkyfantastic's Avatar
 
Join Date: Feb 2008
Location: Lynnwood, WA
Posts: 1,670
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
So I know there were a few threads on this a while back but I can't seem to find them. Anyhow, has anyone been having issues with your paragard?

The most common issues i've heard of are extra long, heavy, painful periods.

However, the only issue out of those i've experienced is a somewhat heavier period. (instead of using regular tampons, i now use supers)

I seem to be experiencing some of the rarer complications. I've found listed online that back pain can be a complication, but it is unspecific as to where or how painful or the type of pain.

I've been experiencing lower back pain on my left side mostly that feels like sciatica as it shoots down my left leg at times. It comes and goes throughout the month but is worst just before my period and during my period. Sometimes the pain just radiates through my lower back and burns. The pain is also worse with standing. I didn't have this kind of pain before I had the IUD put in. I have experienced the pain in the months before my period returned and then stronger once it returned. At first it was just annoying, and then nearly incapacitating at times. I heard a few people say it could be back pain due to the body trying to reject the foreign object.

The other thing i've experienced that i'm not entirely sure if it's related or not is a change to the length of my cycle. I've only heard a few others complain of this, but my cycle has become a LOT shorter. It seems to be coming every 20-24 days instead of every 28 days. Every month it's a little earlier. My cycle was pretty regular the first couple of months when it came back but now it's shortened. So idk if that's related or not, but it's annoying.

Rachel lady.gif, in love with my baby girl Abigailenergy.gifborn 9/17/08!
funfunkyfantastic is offline  
Sponsored Links
Advertisement
 
Old 07-13-2010, 10:43 PM
 
Sasha's Mama's Avatar
 
Join Date: Jun 2009
Posts: 233
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I haven't experienced those side effects in particular, but you could comb through the thread on Page 2 called "Copper IUD Side Effects". Sorry, I don't know how to link to it!
Sasha's Mama is offline  
Old 07-14-2010, 12:03 AM
 
Katie T's Avatar
 
Join Date: Nov 2008
Location: Iowa
Posts: 2,485
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I have had my paragard for almost 2 yrs now. At first my periods were every 28days and very very heavy. Then it became super light and was every 5 wks. Now it is getting to be normal and every 28 days again. I can now feel when I ovulate (cramping) and I never could before I got the paragard.

I have never experienced the back pain like you describe. I would put a call into your obgyn and see what they say.

Good luck

~Katie~ married to J, mom to DD- A 13 yrs ,DS- L 7yrs , and my little nursling DD2- R 5yrs.

crochetsmilie.gif

Katie T is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off